# SDR AALA202309188419

- Difficulty date: September 14, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N145AN
- Make and model: Airbus A320*
- Aircraft serial: 6783
- Aircraft time: 24,287 hours, 9,305 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 6740G010000
- Part serial: 674012204
- Condition: Faulty
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO SFO DUE TO LEFT ENGINE EPR FLUCTUATION. AIRCRAFT LANDED SAFELY AT SFO WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202309158419: MAINTENANCE REPLACED LEFT ENGINE BLEED AIR OVER PRESSURE VALVE PER AMM 36-11-53 (AALA202309158419). REPLACED LEFT ENGINE BLEED AIR PRESSURE REGULATOR VALVE PRESSURE INDICATING TUBE PER AMM 36-11-52 (AALA202309178946). ACCOMPLISHED SATISFACTORY OPERATIONAL CHECKS.** (CLOSED)
